0
TECHNICAL BRIEFS

On Rate Equations for Plane Curved Beams

[+] Author and Article Information
S. C. Batterman

Division of Engineering Mechanics, University of Pennsylvania, Philadelphia, Pa.

J. Appl. Mech 34(2), 500-504 (Jun 01, 1967) (5 pages) doi:10.1115/1.3607716 History: Received July 25, 1966; Revised November 18, 1966; Online September 14, 2011

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1967 by ASME
Topics: Equations
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In